Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 958563, 6 pages
http://dx.doi.org/10.1155/2014/958563
Research Article

Some Subordination Results on -Analogue of Ruscheweyh Differential Operator

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor (Darul Ehsan), Malaysia

Received 5 January 2014; Revised 24 March 2014; Accepted 25 March 2014; Published 14 April 2014

Academic Editor: Sergei V. Pereverzyev

Copyright © 2014 Huda Aldweby and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. H. Jackson, “On q-definite integrals,” The Quarterly Journal of Pure and Applied Mathematics, vol. 41, pp. 193–203, 1910. View at Google Scholar
  2. F. H. Jackson, “On q-functions and a certain difference operator,” Transactions of the Royal Society of Edinburgh, vol. 46, pp. 253–281, 1908. View at Google Scholar
  3. A. Aral and V. Gupta, “On q-Baskakov type operators,” Demonstratio Mathematica, vol. 42, no. 1, pp. 109–122, 2009. View at Google Scholar · View at MathSciNet
  4. A. Aral and V. Gupta, “Generalized q-Baskakov operators,” Mathematica Slovaca, vol. 61, no. 4, pp. 619–634, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. Aral and V. Gupta, “On the Durrmeyer type modification of the q-Baskakov type operators,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1171–1180, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  6. G. A. Anastassiou and S. G. Gal, “Geometric and approximation properties of some singular integrals in the unit disk,” Journal of Inequalities and Applications, Article ID 17231, 19 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. A. Anastassiou and S. G. Gal, “Geometric and approximation properties of generalized singular integrals in the unit disk,” Journal of the Korean Mathematical Society, vol. 43, no. 2, pp. 425–443, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Aral, “On the generalized Picard and Gauss Weierstrass singular integrals,” Journal of Computational Analysis and Applications, vol. 8, no. 3, pp. 249–261, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Mohammed and M. Darus, “A generalized operator involving the q-hypergeometric function,” Matematichki Vesnik, vol. 65, no. 4, pp. 454–465, 2013. View at Google Scholar · View at MathSciNet
  10. H. Aldweby and M. Darus, “A subclass of harmonic univalent functions associated with q-analogue of Dziok-Srivastava operator,” ISRN Mathematical Analysis, vol. 2013, Article ID 382312, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. H. Aldweby and M. Darus, “On harmonic meromorphic functions associated with basic hypergeometric functions,” The Scientific World Journal, vol. 2013, Article ID 164287, 7 pages, 2013. View at Publisher · View at Google Scholar
  12. A. Aral, V. Gupta, and R. P. Agarwal, Applications of q-Calculus in Operator Theory, Springer, New York, NY, USA, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. G. Gasper and M. Rahman, Basic Hypergeometric Series, vol. 35 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1990. View at MathSciNet
  14. H. Exton, q-Hypergeometric Functions and Applications, Ellis Horwood Series: Mathematics and Its Applications, Ellis Horwood, Chichester, UK, 1983. View at MathSciNet
  15. S. Ruscheweyh, “New criteria for univalent functions,” Proceedings of the American Mathematical Society, vol. 49, pp. 109–115, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. L. Mogra, “Applications of Ruscheweyh derivatives and Hadamard product to analytic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 4, pp. 795–805, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. K. Inayat Noor and S. Hussain, “On certain analytic functions associated with Ruscheweyh derivatives and bounded Mocanu variation,” Journal of Mathematical Analysis and Applications, vol. 340, no. 2, pp. 1145–1152, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. L. Shukla and V. Kumar, “Univalent functions defined by Ruscheweyh derivatives,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 3, pp. 483–486, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. G. S. Rao and R. Saravanan, “Some results concerning best uniform coap- proximation,” Journal of Inequalities in Pure and Applied Math, vol. 3, no. 2, p. 24, 2002. View at Google Scholar
  20. G. S. Rao and K. R. Chandrasekaran, “Characterization of elements of best coapproximation in normed linear spaces,” Pure and Applied Mathematical Sciences, vol. 26, pp. 139–147, 1987. View at Google Scholar
  21. M. S. Robertson, “Certain classes of starlike functions,” The Michigan Mathematical Journal, vol. 32, no. 2, pp. 135–140, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. S. Miller and P. T. Mocanu, “Differential subordinations and univalent functions,” The Michigan Mathematical Journal, vol. 28, no. 2, pp. 157–172, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. S. S. Miller and P. T. Mocanu, “On some classes of first-order differential subordinations,” The Michigan Mathematical Journal, vol. 32, no. 2, pp. 185–195, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet